# SDR 96ZZZX2627

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 47070
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Corroded
- Location: Door Nr 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DOUBLER AROUND DOOR NR 60 IS EXFOLIATED.  REMOVED DOUBLER, FABRICATED NEW ONE IAW SRM 53-1-0 AND SRM 53-5-2, FIGURE 1.  TREATED AND PRIMED IAW SRM 51-1-8 AND INSTALLED IAW SRM 51-1-21.
